IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Hermaphroditism among North American freshwater mussels
Van Der Schalie, H. (1970). Hermaphroditism among North American freshwater mussels. Malacologia 10(1): 93-112
In: Malacologia: International Journal of Malacology. Institute of Malacology: Ann Arbor. ISSN 0076-2997, more
Peer reviewed article  

Available in  Author 

Keyword
    Fresh water

Author  Top 
  • Van Der Schalie, H.

All data in IMIS is subject to the VLIZ privacy policy Top | Author